Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Smoked fake weed, sleeplessness, dizziness, weakness, fast heartbeat, pressure in head

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
I smoked a fake weed brand name "head trip" about a week ago. I am still feeling bad today. I can't sleep though the night, I have a tight pressure in my head, dizziness, i can't eat. My legs get weak sometimes. I can feel my heart beat. Will this feeling last forever? Will I get better after this is out of my system?
Posted Sun, 29 Apr 2012 in Drug Abuse
Answered by Dr. Raju A.T 7 hours later

Thanks for your query.

If its the weed ( Marijuana ) with a fake brand name, then need not worry the symptoms you have have are typical marijuana side-effects and it may last depending on the dosage.On an average the symptoms may wear off over 2 to 3 days, but still I would say it will be dose dependent.

If there is any progression in the severity of the symptoms you have now and if there is nausea , vomiting , increased hallucination do visit your doctor immediately.

But if its a fake weed and its not the actual Marijuana , then I would advice you to get examined at the earliest as the content of the weed you had is unknown and the possible cause can be made out after a detailed physical examination only.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: Smoked fake weed, sleeplessness, dizziness, weakness, fast heartbeat, pressure in head 19 hours later
I have been smoking weed for a long time and I never had this feeling. I did have nausea and vomiting about three days ago but not since then. I would only get nausous when I would eat bread or something heavy. Im in a different country and I won't be able to go to a doctor for another two months. It was not real Marijuana that i smoked, it was a synthetic type of weed. It is marketed as a popporiri and is supposed to be legal. I just wanted to know if this is going to go away or am I stuck like this.

I had a bad trip on the fake marijuana and it left me light headed, I decided to quit smoking the fake stuff because of the way it made me feel. I waited two days and then I smoked real marijuana. The first day I was okay but on the second day my heart started beating fast and I had a panic attack as if I was smoking the fake stuff. I stop smoking both but every since that day I have been feeling out of it. My heart beats fast if I walk too long, or if I think about something scary. I still have the pressure in my head and my sight is slightly out of focus. I think I’m getting my appetite back, there is no more nausea or vomiting. I think I have tremors though.

Like I said, I won’t be able to see a real doctor for another 2 months, so my question to you is….. Will I be okay? After what I just told you do you think I will get better. I have been taking vitamin (C and B12) and I have been taking a supplement that help detoxify and regenerate the liver. I have been drinking a lot of water. I also just started taking acidophilus pills. Will I be okay…or do I need to quit my job and go home to see a doctor?
Answered by Dr. Raju A.T 5 hours later
Hi again,

Thanks for getting back to me.

Yes, You will be ok as you are taking measures which will surely speed the process.It may not be permanent.My advice here would be not to get engaged in smoking again , at least for few weeks to avoid worsening of the condition.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor